Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundedness of the Cesàro operator
on mixed norm spaces


Authors: Ji-huai Shi and Guang-bin Ren
Journal: Proc. Amer. Math. Soc. 126 (1998), 3553-3560
MSC (1991): Primary 47B38; Secondary 30D55
MathSciNet review: 1458263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, the boundedness of the Cesàro operator on mixed norm space $H_{p,q}(\varphi )$, $ 0<p, q\le \infty $, is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 30D55

Retrieve articles in all journals with MSC (1991): 47B38, 30D55


Additional Information

Ji-huai Shi
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei, Anhui, 230026, People’s Republic of China
Email: shijh@math.ustc.edu.cn

Guang-bin Ren
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei, Anhui, 230026, People’s Republic of China
Email: rengb@math.ustc.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04514-6
PII: S 0002-9939(98)04514-6
Keywords: Ces\`{a}ro operator, mixed norm spaces
Received by editor(s): January 30, 1997
Received by editor(s) in revised form: April 18, 1997
Additional Notes: This research was supported by the National Natural Science Foundation of China and the National Education Committee Doctoral Foundation
Communicated by: Theodore W. Gamelin
Article copyright: © Copyright 1998 American Mathematical Society